# SDR IPXA13177774

- Difficulty date: March 18, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 11,115 hours, 7,094 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B53774138206
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CLEVIS ADAPTER PLATE IS CORRODED AT MAIN CABIN FR 19 STA -Y1959     ACCOMPLISHED REPAIR ON MAIN CABIN CLEVIS ADAPTER PLATE FR 19 STA -Y1959 IAW EO A300-5310-50264-A.
